EconPapers    
Economics at your fingertips  
 

The moving blocks bootstrap and robust inference for linear least squares and quantile regressions

Bernd Fitzenberger

Journal of Econometrics, 1998, vol. 82, issue 2, 235-287

Date: 1998
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (86)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(97)00058-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:82:y:1998:i:2:p:235-287

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:econom:v:82:y:1998:i:2:p:235-287